Jump to content

Love614

Just Registered
  • Content Count

    3
  • Joined

  • Last visited

  1. I started on Bupropion XL for 3 weeks and we so exhausted. The manufacturer was Anchen. I read that the different manufacturers of the generics can each give you different side effects. When it was time for my refill, I took it to a different pharmacy in hopes of different results. What they gave me was PAR pharm but the pill is the exact same with the same 101 A on it. I just got it today and am bummed out because I was hoping for something different to see if it helps. For anyone on Bupropion XL who manufactures it and what have you had success on? Also for anyone who knows are PAR and Anchen the same? Tia
  2. I am currently on 20 mg lexapro and it's making me tired and yawning all day so my p Doc added 150 Wellbutrin (generic) for a week and then I upped it to 300 mg. Since I started it I am so tired. When I don't work I take a nap everyday and when I do work I'm ready for bed by 8:30. Will this go away after the "adjustment " period? I thought it was supposed to give you more energy. Any insight would be helpful. I can take it for the 8 weeks if I know it will eventually give me energy but if not it's not worth it. I don't even have the energy or desire to play with my kids and that makes me sad. I was really hoping for the boost.
×
×
  • Create New...